# SDR IPXA1165838

- Difficulty date: March 21, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,986 hours, 5,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, FUSELAGE EXT SKIN DENTED AND GOUGED BETWEEN FR57.3 AND FR60, BETWEEN STGRS 34L AND 40L.  REPAIRED FUSELAGE EXT SKIN DENTED JUST AFT OF FR26 BETWEEN STGR 34R AND 40L IAW STA-EA 300-5330-01-A2989 AND EOA300-5330-420093 -A, EO A300-5330-42098-A.
